Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

64117 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476
Deya, A., Gubinelli, M., Hofmanová, M., Tindel, S.: A priori estimates for rough PDEs with application to rough conservation laws. Journal of Functional Analysis. 276, 3577-3645 (2019).
PUB | PDF | DOI | Download (ext.)
 
2019 | Kurzbeitrag Konferenz / Poster | PUB-ID: 2937501
Lindemann, U., Braksiek, M., Gröben, B.: Bewegungsförderung und Gesundheit im Setting Schule: Evaluationsergebnisse zur Initiative „Fit durch die Schule“. Presented at the 24. Sportwissenschaftlicher Hochschultag der dvs, Berlin (2019).
PUB
 
2019 | Kurzbeitrag Konferenz / Poster | PUB-ID: 2937499
Lindemann, U., Braksiek, M., Pahmeier, I.: Bewegungsförderung und Gesundheit im Setting Schule: Evaluationsergebnisse zur Landesauszeichnung „Bewegungsfreudige Schule“. Presented at the 24. Sportwissenschaftlicher Hochschultag der dvs, Berlin (2019).
PUB
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934102
Pierobon, C.: Promoting sustainable development through civil society. A case study of the EU's NSA/LA thematic programme in Kyrgyzstan. Development Policy Review. 37, 179-192 (2019).
PUB | DOI | WoS
 
2019 | Herausgeber*in Sammelwerk | Veröffentlicht | PUB-ID: 2936047
Natil, I., Pierobon, C., Tauber, L. eds: The Power of Civil Society in the Middle East and North Africa. Peace-building, Change, and Development. Routledge explorations in development studies. Routledge, Abingdon (2019).
PUB | DOI
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937484
Breit, D., Feireisl, E., Hofmanová, M., Maslowski, B.: Stationary solutions to the compressible Navier–Stokes system driven by stochastic forces. Probability Theory and Related Fields. 174, 981-1032 (2019).
PUB | PDF | DOI | Download (ext.)
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936016
Gubinelli, M., Hofmanová, M.: Global solutions to elliptic and parabolic $\Phi^4$ models in Euclidean space. Communications in Mathematical Physics. 368, 1201-1266 (2019).
PUB | PDF | DOI | WoS
 
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937486
Hofmanová, M., Gubinelli, M.: A PDE construction of the Euclidean Φ43 quantum field theory. (Unpublished).
PUB | Download (ext.)
 
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937481
Hofmanová, M., Feireisl, E., Breit, D.: Generalized solutions to models of inviscid fluids . (Unpublished).
PUB | Download (ext.)
 
2019 | Preprint | Unveröffentlicht | PUB-ID: 2937480
Hofmanová, M., Feireisl, E.: On the vanishing viscosity limit of the isentropic Navier-Stokes system. (Unpublished).
PUB | Download (ext.)
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung